# SDR DL72S000359

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLT, FOUND EMERGENCY LIGHT INOP.  REPLACED EMERGENCY RACK AND BATTERY PACK, OPS NORMAL.
